About Me: Male, 84, spokane, WA, member since Jul 2010
I am a 79 yo female. My health problems are numerous, but not very serious yet.
My immediate problem is how I should withdraw from wellbutrin (300mg) and propranol.
[More] (120mg), both 1 daily.I take the propranolol for hbp and the wellbutrin for adhd. I want to get off these and have discussed it with my MD. This is what is bothering me. My MD told
me to take the the Propranolol HCL ER every other day (capsule), and to stop the wellbutrin XL cold turkey. This does not sound right as everything I read indicates it should not be stopped suddenly. I have an appointment with the psychiatrist
in 3 days, and can probably take care of this then.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.